# SDR C2XA07IA126

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 14,278 hours, 11,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLP - FLIGHT 2148, THE CREW REPORTED A BURNING ODOR AT THE COFFEEMAKERS.  THE AIRCRAFT RETURNED TO SLP WHERE THE COFFEEMAKERS WERE PLACED ON MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON FLIGHT 2148 WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT DUPLICATE THE DISCREPANCY.  THE MEL WAS CLEARED, AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
